Simply Carolina Dreamz » diet, Health/Nutrition, WLS » My spoonfuls of Peanut Butter are sticking to my thighs!

My spoonfuls of Peanut Butter are sticking to my thighs!

Various Dr Pepper available in the US From lef...

Image via Wikipedia

Or maybe its the the Lindt Chocolate with Sea Salt.  Or maybe its the Dr. Pepper.

This is becoming a very serious weight problem that my doctor is getting involved with.  That’s how you know your weight is getting out of control. Your doctor mentions it to you and tells you to lose four pounds before you see him the next month. (Forget the 3 I lost from seeing him the week before.)

So, after my appointment, next week, I’ll publicly announce my weight and go from there, reducing it. (I don’t think I’m over 212.)

My weight loss surgery honeymoon was over 7 years ago.  I’ve done real well, for a long while.  I seem to gain with certain medications that I take. (But, I fear its really the Dr. Pepper. :)

Enhanced by Zemanta
Related Posts with Thumbnails

Filed under: diet, Health/Nutrition, WLS · Tags: , ,

2 Responses to "My spoonfuls of Peanut Butter are sticking to my thighs!"

  1. […] rapidly, gaining weight. My doctor says its because I’m on stacked medications that cause me to want to eat.  […]

  2. Argie says:

    My auntie is suffering also of her weight. She blamed herself because she really loved sweets. I helped her bake some of her favorite desserts! You name it, chocolate cakes, cookies, etc.
    Argie recently posted..stretch marks on thighs

Leave a Reply

*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

CommentLuv badge

Get Adobe Flash player